Oct 5, 2002
Hi. I am newly positive, and taking sustiva, Viread and Epivir for 3 weeks. I have a trouble with sustiva electric dreams, but have aching jaws that inspire day-long facial tension and dull headaches. Has Sustiva been known(or any of these drugs or combo)to cause teeth grinding or tenson during sleep. I am not aware of jaw tension during waking hours. Many thanks from a newbie!
Response from Dr. Henry
Sustiva can cause all sorts of unusual central nervous system complaints in the first several months of therapt. Often relief can be obtained by use of trazadone and or lorazepam for several weeks until the brain/body has adjusted. If persistent and a work-up finds no other possible cause then a switch to a different med is often attempted (i.e abacavir or nevirapine). KH
severe headache above eyes
- Testicular Pain After Giving Handjob Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- How Does Cervical Cancer Affect Your Reproductive System?
- Diabetes And False Positive Hiv Tests
- Difference In Hiv Risk Between Kiss And Insertive Oral Sex
- Hiv Transmission In Lesbians Grinding/frottage Or Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.